Alert archive / Florida / Flash Flood Warnings in 2023
Flash Flood Warning 15, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jun 19, 2023, 3:40 PM EDT for Miami-Dade County, Florida. It was in force for 74 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2023, 3:40 PM EDT (19:40 UTC)
- Expired
- Jun 19, 2023, 4:54 PM EDT
- In force
- 74 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 17 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:35 PM EDT | FLASH FLOOD | 3 E Sweetwater, FL | Off Duty NWS Employee reports that W Flagler Street is almost impassable between NW 82nd Avenue and NW 84th Avenue with multiple stalled cars along the street. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1338 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
086
WGUS52 KMFL 191940
FFWMFL
FLC086-192030-
/O.NEW.KMFL.FF.W.0015.230619T1940Z-230619T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
340 PM EDT Mon Jun 19 2023
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Northern Miami-Dade County in southeastern Florida...
* Until 430 PM EDT.
* At 340 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 3 inches of rain have fallen. Additional rainfall amounts of
1 to 3 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Miami, Hialeah, Kendall, Doral, Miami Springs, Sweetwater,
University Park, Fountainbleau, Tamiami, Westchester, Olympia
Heights, Sunset, Kendale Lakes, Miami International Airport,
Virginia Gardens, Fiu South Campus, Tamiami Fairgrounds, Westwood
Lakes, Kendall West and Allapattah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2570 8035 2570 8044 2581 8044 2581 8023
2577 8027 2577 8035
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
MFL2 follow-up statements
089
WGUS52 KMFL 192021
FFWMFL
FLC086-192115-
/O.EXT.KMFL.FF.W.0015.000000T0000Z-230619T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
421 PM EDT Mon Jun 19 2023
The National Weather Service in Miami has extended the
* Flash Flood Warning for...
Northern Miami-Dade County in southeastern Florida...
* Until 515 PM EDT.
* At 421 PM EDT, Trained weather spotters reported flash flooding on
several roads in the area, with some roads being impassable.
Between 2 and 4 inches of rain have fallen in the area. Additional
rainfall amounts of 1 to 2 inches are possible.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Miami, Hialeah, Kendall, Doral, Miami Springs, Sweetwater,
University Park, Fountainbleau, Tamiami, Westchester, Olympia
Heights, Sunset, Kendale Lakes, Miami International Airport,
Virginia Gardens, Fiu South Campus, Tamiami Fairgrounds, Westwood
Lakes, Kendall West and Allapattah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2570 8035 2570 8044 2581 8044 2581 8023
2577 8027 2577 8035
FLASH FLOOD...OBSERVED
$$
Culver034
WGUS72 KMFL 192054
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
454 PM EDT Mon Jun 19 2023
FLC086-192104-
/O.CAN.KMFL.FF.W.0015.000000T0000Z-230619T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-
454 PM EDT Mon Jun 19 2023
...FLASH FLOOD WARNING FOR NORTHERN MIAMI-DADE COUNTY HAS BEEN
REPLACED WITH A FLOOD ADVISORY...
Flood waters are receding. The heavy rain has ended. Please continue
to heed remaining road closures.
LAT...LON 2570 8035 2570 8044 2581 8044 2581 8023
2577 8027 2577 8035
$$
CulverWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:17 PM EDT, 23 minutes earlier.
Area forecast discussion, Jun 19, 3:17 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Miami FL 317 PM EDT Mon Jun 19 2023 ...New LONG TERM... .SHORT TERM... (Rest of today through Tuesday) Issued at 1232 PM EDT Mon Jun 19 2023 Showers and thunderstorms dominate the sensible weather across South Florida for the next couple of days. Deep mid to upper level troughing remains dominant across the eastern CONUS. A deep upper level trough is pushing away from the Northeast states while an additional upper low is deepening and pushing towards the Southeast this afternoon. As a result, surface flow across South Florida remains west to southwest through the period, keeping abundant moisture through the boundary layer. Shower and thunderstorm development is likely once again later this afternoon as the sea breezes push inland. Convective initiation will likely occur across the Everglades and push to the east-southeast through the evening hours. With more of a westerly component to the winds today, a greater concentration of showers and storms over the metro areas is expected. With PWATs of about 2 inches, ample moisture is in place for any slow-moving or training activity to cause localized flooding issues across portions of the eastern metro areas. A few of these storms may become strong to severe with damaging wind gusts being the primary hazard in any stronger activity that develops. Tuesday is an almost identical forecast to today. Surface flow remains southwesterly with a round of isolated to scattered showers and thunderstorms expected to develop in the mid-afternoon hours. A mid-level dry air intrusion may be able to limit coverage for the afternoon hours tomorrow although there should still be enough moisture and instability for at least a few thunderstorms. High temperatures will be in the lower 90s today and tomorrow with heat indices pushing into the lower 100s. && .LONG TERM... (Tuesday night through next Sunday) Issued at 251 PM EDT Mon Jun 19 2023 Not to much change in the weather pattern across the region towards the middle of the week as a cut off mid level low over the Southeast will continue to be the dominate feature during this time frame. With deep tropical moisture continuing to advect into the region, the chances of showers and thunderstorms will remain elevated and the potential for heavy downpours will remain in place. This will continue to create the potential for localized flooding as well especially over the east coast metro areas where recent rounds of heavy rainfall have occurred over the past several days. Some strong thunderstorm development will also be possible each day as the cut off low could continue to enhance lift over the area. The strongest storms could contain gusty winds as well as frequent lightning. High temperatures towards the middle of the week will generally remain in the lower 90s across most of South Florida. Heading towards the end of the week and into the upcoming weekend, the latest ensemble guidance shows the mid level cut off low lifting off to the north and opening up to a mid level trough over the eastern seaboard. With the south to southwesterly steering flow continuing over the mid levels, this will continue to allow for deep tropical moisture surges to move over the region during this time frame. While the exact details still remain highly uncertain, the chances of showers and thunderstorms will remain on the higher side through the end of the week and into the weekend. This will allow for the potential for localized flooding to continue especially over the east coast metro areas where rounds of heavy rainfall have occurred earlier in the week. High temperatures will generally remain in the upper 80s to lower 90s across most areas for the end of the week and into the upcoming weekend. && .AVIATION... (18Z TAFS) Issued at 1232 PM EDT Mon Jun 19 2023 VFR conditions will prevail through the period with west-southwest winds across all sites. TEMPOs for thunderstorms for eastern sites through 23Z. Short fuse amendments may be necessary as convection develops later this afternoon. L/V winds and dry conditions expected overnight. && .MARINE... Issued at 1232 PM EDT Mon Jun 19 2023 A generally moderate to robust south to southwesterly flow is expected to continue across the Atlantic marine zones and the Gulf waters through the majority of the week. Expect seas mainly around 2 feet or less over the Gulf waters and 3 feet or less over the Atlantic waters. Scattered to numerous showers and thunderstorms will be possible each day. Any thunderstorms that form could produce && .PRELIMINARY POINT TEMPS/POPS... Miami 77 92 78 91 / 30 50 20 60 West Kendall 75 93 76 93 / 20 50 20 50 Opa-Locka 75 92 77 92 / 30 50 20 60 Homestead 74 91 76 90 / 30 40 20 50 Fort Lauderdale 75 90 77 89 / 40 50 20 60 N Ft Lauderdale 76 92 77 91 / 40 50 20 60 Pembroke Pines 75 92 76 92 / 30 50 20 60 West Palm Beach 74 92 75 91 / 50 60 30 70 Boca Raton 75 93 76 92 / 50 60 30 60 Naples 80 92 80 93 / 20 40 30 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM/MARINE...Rizzuto LONG TERM....CWC AVIATION...Rizzuto
Hazardous weather outlook, Jun 19, 8:43 AM EDT, 6 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 843 AM EDT Mon Jun 19 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 201245- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 843 AM EDT Mon Jun 19 2023 ...Scattered Showers and Storms Today... ...Isolated Strong to Marginally Severe Storms Possible... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Thunderstorms: Scattered thunderstorms are possible today. Isolated strong to marginally severe storms are possible with the potential for strong wind gusts, small hail, and frequent lightning. An isolated funnel cloud or/and a brief tornado cannot be ruled out as well. Flooding: With the potential for heavy downpours with storms today, localized flooding will be possible especially across the east coast metro areas. Excessive Heat: Peak heat indices are expected to reach 100 to 103 degrees this afternoon, with potential for localized values approaching 105 degrees. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered to numerous thunderstorms will be possible each day through the middle to end of the week. The strongest storms could contain heavy downpours, small hail, gusty winds, funnel clouds, and frequent lightning. The excessive heat risk will continue to be elevated into the middle to end of the week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Special weather statement, Jun 19, 2:17 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Miami FL
217 PM EDT Mon Jun 19 2023
FLZ073-074-173-191845-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
217 PM EDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 245 PM EDT...
At 217 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Coral Gables, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Miami, Hialeah, Miami Beach, Homestead, Coral Gables, Key Biscayne,
South Miami, Surfside, Black Point, Virginia Key, Kendall, The
Redland, North Miami, Doral, Pinecrest, Opa-Locka, Miami Springs,
Sweetwater, Miami Shores and North Bay Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2591 8004 2584 8004 2576 8005 2566 8008
2545 8035 2551 8052 2574 8040 2589 8030
TIME...MOT...LOC 1817Z 293DEG 12KT 2571 8028
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SBLocal storm report, Jun 19, 2:44 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
244 PM EDT Mon Jun 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM Flood 1 S Miami Beach 25.79N 80.13W
06/19/2023 Miami-Dade FL Public
Social media report of street flooding near
the intersection of Collins Avenue and 17th
Street in Miami Beach. Photo shows water
above the curb and vehicles favoring the
center lanes. Report also mentions
additional flooding on Collins Avenue
between 22nd to 23rd street.
&&
HadiLocal storm report, Jun 19, 3:18 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
318 PM EDT Mon Jun 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM Tstm Wnd Gst Miami Internationa 25.80N 80.28W
06/19/2023 M48 MPH Miami-Dade FL ASOS
ASOS station KMIA Miami reported a wind gust
of 48mph at 3:13pm as a severe thunderstorm
moved over the area.
&&
HadiLocal storm report, Jun 19, 3:19 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
319 PM EDT Mon Jun 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Tstm Wnd Gst 1 ESE Hialeah Gardens 25.86N 80.32W
06/19/2023 M45 MPH Miami-Dade FL Mesonet
Mesonet station 1801W Fswn Miami Dade
College Hialeah reported a wind gust of
45mph as a severe thunderstorm moved just to
the south of the area.
&&
HadiSpecial weather statement, Jun 19, 3:30 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Miami FL
330 PM EDT Mon Jun 19 2023
FLZ070>074-192000-
Inland Broward County FL-Inland Collier County FL-
Metropolitan Miami Dade FL-Metro Broward County FL-Inland Miami-
Dade County FL-
330 PM EDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 400 PM EDT...
At 329 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 9 miles east of Dade-Collier Training Airport,
or 26 miles west of Miramar, moving southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pembroke Pines, Miramar, Davie, Hialeah Gardens, Medley, Dade-Collier
Training Airport, Intersection Krome And U.S. 27 and Pennsuco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2585 8092 2603 8087 2605 8033 2588 8037
2590 8050 2582 8057 2571 8054 2569 8062
TIME...MOT...LOC 1929Z 295DEG 13KT 2589 8074
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
CWCSpecial weather statement, Jun 19, 3:40 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
340 PM EDT Mon Jun 19 2023
FLZ073-074-173-192000-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
340 PM EDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of north central
Miami-Dade County through 400 PM EDT...
At 340 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Tamiami,
or near Kendall. This storm was nearly stationary.
HAZARD...Landspouts, winds in excess of 40 mph, and half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Miami, South Miami, Kendall, Doral, Pinecrest, Miami Springs,
Sweetwater, West Miami, Medley, Westchester, Glenvar Heights,
Fountainbleau, Kendale Lakes, The Hammocks, Coral Terrace, Olympia
Heights, West Kendall, Intersection Krome And Kendall Drive,
Miccosukee Resort and Sunset.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2581 8030 2563 8029 2567 8048 2572 8054
2582 8057 2590 8050 2588 8036
TIME...MOT...LOC 1940Z 101DEG 1KT 2575 8039
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SBThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:49 PM EDT | Special Marine Warning | MFL | 26 min | |
| Jun 19, 1:07 PM EDT | Special Marine Warning | MFL | 38 min | |
| Jun 19, 1:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jun 19, 1:40 PM EDT | Special Marine Warning | MFL | 35 min | |
| Jun 19, 1:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Jun 19, 2:02 PM EDT | Special Marine Warning | MFL | 13 min | |
| Jun 19, 2:17 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jun 19, 2:27 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 63 min |
| Jun 19, 2:28 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 36 min |
| Jun 19, 2:41 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 23 min |
| Jun 19, 2:44 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 16 min |
| Jun 19, 2:50 PM EDT | Special Marine Warning | MFL | 25 min | |
| Jun 19, 3:01 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 14 min |
| Jun 19, 3:04 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 101 min |
| Jun 19, 3:14 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 31 min |
| Jun 19, 3:18 PM EDT | Special Marine Warning | MFL | 42 min | |
| Jun 19, 3:28 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 12 min |
| Jun 19, 3:30 PM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Jun 19, 3:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 20 min |
| Jun 19, 3:47 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 13 min |
| Jun 19, 4:05 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 85 min |
| Jun 19, 4:16 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jun 19, 4:27 PM EDT | Special Marine Warning | MFL | 33 min | |
| Jun 19, 4:34 PM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Jun 19, 4:40 PM EDT | Special Marine Warning | MFL | 35 min | |
| Jun 19, 4:43 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 min |
| Jun 19, 4:43 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Jun 19, 4:54 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 36 min |
| Jun 19, 5:04 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 26 min |
| Jun 19, 5:10 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 36 min |
| Jun 19, 5:14 PM EDT | Special Weather Statement | MFL | Monroe | 46 min |
| Jun 19, 5:16 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jun 19, 5:25 PM EDT | Special Marine Warning | MFL | 50 min | |
| Jun 19, 5:32 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jun 19, 5:46 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| Jun 19, 5:51 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Jun 19, 6:11 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 64 min |
| Jun 19, 6:12 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Jun 19, 6:16 PM EDT | Special Weather Statement | MFL | Monroe | 44 min |
| Jun 19, 6:19 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 19, 6:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Jun 19, 6:57 PM EDT | Special Weather Statement | MFL | Hendry | 48 min |
| Jun 19, 7:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
Nearby
Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.